# SDR SIMA20211222005

- Difficulty date: December 22, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,872 hours, 9,873 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE #6 GOUGED AT RIB #32. (MAJOR REPAIR)-C/A-PERFORMED TEMPORRARY REPAIR OF RH WING FIXED LEADING EDGE #6 AT RIB 32 IAW ERS-EJ-57MR-1372 PT A.
